# SDR SWAA2023012785936

- Difficulty date: December 28, 2022
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 56,870 hours, 33,864 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER LOWER SKIN HAS CRACK AT RIB STATION 193.90 8.5' FROM FRONT SPAR; CRACK LENGTH IS 1.25' MARKED.<[01] SRM APPLICABILITY STATEMENT; APPLICABLE SRM REPAIR FOR R/H HORIZONTAL STABILIZER LOWER SKIN CRACK AT RIB STATION 193.90 8.5' FROM FRONT SPAR; CRACK LENGTH IS 1.25' THAT WILL BE USED ON THE ABOVE REPAIR IS SRM 55-10-01-2R-11 REPAIR 11.;[02] VERIFIED APPLICABILITY OF SRM 55-10-01-2R-11 REPAIR 11.;[14] INSTALLED REPAIR PARTS IAW SRM 55-10-01-2R-11 STEP 4.O & P.;[15] APPLIED SEALANT AROUND THE EDGES OF (1) DOUBLER IAW SRM 55-10-01-2R-11. STEP 4.Q.;[16] VERIFIED CORRECTIVE ACTION STEP 15.;[17] VERIFIED CORRECTIVE ACTION STEP 14.;[18] OUT OF SEQUENCE STEP: REMOVED PANEL 341BZ TO ACCESS REPAIR IAW SOPM 20-50-01.;[19] OK TO INSTALL PANEL 341BZ.;[20] OK TO INSTALL;[21] INSTALLED PANEL 341BZ IAW AMM 20-50-11-910-801.SCREW GUN ID:ATS2248; CAL DUE 11/2023.;[22] APPLIED FINISH TO THE REPAIR AREA IAW SRM 55-10-01-2R-11 STEP 4.R.;[23] INSPECTED ACTION 21;22. VERIFIED MEASUREMENT TABLE;[24] INSPECTION COMPLETE
